# SDR WX0A2024052232053

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 33,727 hours, 21,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 835813
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY 11WL FAILED EPSU OPS CHECK. / REMOVED AND REPLACED EPSU BATTERY 11WL REF AMM 33-51-38-400-002-A. OPS CHECK GOOD."
